# SDR MZZA98256

- Difficulty date: September 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, DELAMINATION WAS FOUND ON RIGHT WING T/E INBOARD MID FLAP T/E UPPER SKIN AT WBL 80 AND WBL 90.  THE DAMAGED SKIN 25.125 INCH BY 2.65 INCH IN SIZE WAS TRIMMED OUT AND REPAIRED PER B727 SRM 51-40-6.  (M)
